RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 1, Pages 103–114 (Mi de7382)  

Partial Differential Equations

Local solvability of differential equations in spaces of multivalued analytic functions

V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov

Moscow Institute of Electronic Engineering

Full text: PDF file (1556 kB)

English version:
Differential Equations, 1991, 27:1, 82–91

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 08.08.1990

Citation: V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Local solvability of differential equations in spaces of multivalued analytic functions”, Differ. Uravn., 27:1 (1991), 103–114; Differ. Equ., 27:1 (1991), 82–91

Citation in format AMSBIB
\Bibitem{NazSteSha91}
\by V.~E.~Nazaikinskii, B.~Yu.~Sternin, V.~E.~Shatalov
\paper Local solvability of differential equations in spaces of multivalued analytic functions
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 1
\pages 103--114
\mathnet{http://mi.mathnet.ru/de7382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133515}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 1
\pages 82--91


Linking options:
  • http://mi.mathnet.ru/eng/de7382
  • http://mi.mathnet.ru/eng/de/v27/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018